Umberto Cerruti
Umberto Cerruti
Professor of Computational Algebra, University of Turin
Verified email at - Homepage
Cited by
Cited by
Solving the Pell equation via R\'edei rational functions
S Barbero, U Cerruti, N Murru
arXiv preprint arXiv:1103.3762, 2011
An approach to uncertainty using algebras over a monoidal closed category
U Cerruti, U Höhle
Suppl. Rend. Circ. Matem. Palermo Ser. II 12, 47-63, 1986
Graphs and fuzzy graphs
U Cerruti
Fuzzy Information and Decision Processes, 123-131, 1982
The Stone-Čech compactification in the category of fuzzy topological spaces
U Cerruti
Fuzzy Sets and Systems 6 (2), 197-204, 1981
R-algebras of linear recurrent sequences
U Cerruti, F Vaccarino
Journal of Algebra 175 (1), 332-338, 1995
Generalized R\'edei rational functions and rational approximations over conics
S Barbero, U Cerruti, N Murru
arXiv preprint arXiv:1209.0573, 2012
Periodic representations and rational approximations of square roots
M Abrate, S Barbero, U Cerruti, N Murru
Journal of Approximation Theory 175, 83-90, 2013
Matrices, recurrent sequences and arithmetic
U Cerruti, F Vaccarino
Applications of Fibonacci numbers, 53-62, 1996
Colored compositions, invert operator and elegant compositions with the “black tie”
M Abrate, S Barbero, U Cerruti, N Murru
Discrete Mathematics 335, 1-7, 2014
Periodic representations for cubic irrationalities
M Abrate, S Barbero, U Cerruti, N Murru
arXiv preprint arXiv:1304.2906, 2013
Trasforming recurrent sequences by using Binomial and Invert operators
S Barbero, U Cerruti, N Murru
J. Integer Seq 13 (10.7), 7, 2010
Categorical foundations of fuzzy set theory with applications to algebra and topology
U Cerruti, U Höhle
The Mathematics of Fuzzy Systems, Interdisciplinary Systems Res 88, 51-86, 1986
Fuzzy relational spaces and algebraic structures
L Caire, U Cerruti
Rend. Sem. Mat. Univ. Politec. Torino 35, 443-461, 1976
Vector linear recurrence sequences in commutative rings, Applications of Fibonacci numbers, Vol. 6 (Pullman, WA, 1994), 63-72
U Cerruti, F Vaccarino
Kluwer Acad. Publ., Dordrecht, 1996
Categorical foundations of probabilistic microgeometry
U Cerruti, U Hohle
Séminaire de Mathématique Floue, Lyon, 189-246, 1983
Identities involving zeros of Ramanujan and Shanks cubic polynomials
S Barbero, U Cerruti, N Murru, M Abrate
arXiv preprint arXiv:1401.1474, 2014
Categories of L-fuzzy relations
U Cerruti
Proc. Int. Conf. on Cybernetics and Applied Systems Research (Acapulco 1980) 5, 1980
Some combinatorial properties of the Hurwitz series ring
S Barbero, U Cerruti, N Murru
Ricerche di Matematica 67 (2), 491-507, 2018
A generalization of the binomial interpolated operator and its action on linear recurrent sequences
S Barbero, U Cerruti, N Murru
arXiv preprint arXiv:1212.3706, 2012
Catalan moments on the occasion the Thirteenth International Conference on Fibonacci Numbers and Their Applications
S Barbero, U Cerruti
Congr. Numer 201, 187-209, 2010
The system can't perform the operation now. Try again later.
Articles 1–20